# SDR SWIA2019120646824

- Difficulty date: August 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 14,857 hours, 7,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SILL @ FR.12-14  (C-CHECK) RO 9/11/2019  REMOVED AND REPLACED OUT OF LIMITS RH FLOOR SILL @ FR.12-14. REF SRM.  THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
